A new statistical solution for the deadlock problem in resource management systems

Gidófalvi, Zoltán: A new statistical solution for the deadlock problem in resource management systems. Acta cybernetica, (4) 3. pp. 253-258. (1979)

[img] Cikk, tanulmány, mű
cybernetica_004_fasc_003_253-258.pdf

Download (623kB)
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1979
Volume: 4
Number: 3
Page Range: pp. 253-258
ISSN: 0324-721X
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika
Additional Information: Bibliogr.: 258. p.
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2016. Oct. 15. 12:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/12284

Actions (login required)

View Item View Item